# SDR DALA2024060405793

- Difficulty date: May 1, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 93,718 hours, 16,881 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Windshield
- Part number: UNKNOWN
- Condition: Arced
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 1803 COCKPIT RH #1 WINDSHIELD FOUND ARCING. CORRECTIVE ACTION: RETORQUED REF B767-400 AMM56-11 (0320618)
